MathSciNet Relay Station
MathSciNet bibliographic data
MR79694 34.0X
Friedman, Bernard; Mishoe, L. I. Eigenfunction expansions associated with a non-self-adjoint differential equation. Pacific J. Math. 6 (1956), 249–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement